Next Article in Journal
A Two-Step Global Alignment Method for Feature-Based Image Mosaicing
Previous Article in Journal
Correction: Kolkiran, A.; Agarwal, G.S. Amplitude Noise Reduction in a Nano-Mechanical Oscillator. Math. Comput. Appl. 2011, 16(1), 290–300
Article Menu

Export Article

Open AccessArticle
Math. Comput. Appl. 2016, 21(3), 29; doi:10.3390/mca21030029

The Average Lower 2-Domination Number of Wheels Related Graphs and an Algorithm

Department of Mathematics, Faculty of Science, Karabük University, Karabük 78050, Turkey
Academic Editor: Mehmet Pakdemirli
Received: 4 March 2016 / Revised: 22 June 2016 / Accepted: 11 July 2016 / Published: 18 July 2016
View Full-Text   |   Download PDF [919 KB, uploaded 18 July 2016]   |  

Abstract

The problem of quantifying the vulnerability of graphs has received much attention nowadays, especially in the field of computer or communication networks. In a communication network, the vulnerability measures the resistance of the network to disruption of operation after the failure of certain stations or communication links. If we think of a graph as modeling a network, the average lower 2-domination number of a graph is a measure of the graph vulnerability and it is defined by γ 2 a v ( G ) = 1 | V ( G ) | v V ( G ) γ 2 v ( G ) , where the lower 2-domination number, denoted by γ 2 v ( G ) , of the graph G relative to v is the minimum cardinality of 2-domination set in G that contains the vertex v. In this paper, the average lower 2-domination number of wheels and some related networks namely gear graph, friendship graph, helm graph and sun flower graph are calculated. Then, we offer an algorithm for computing the 2-domination number and the average lower 2-domination number of any graph G. View Full-Text
Keywords: graph vulnerability; connectivity; network design and communication; domination number; average lower 2-domination number graph vulnerability; connectivity; network design and communication; domination number; average lower 2-domination number
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Turaci, T. The Average Lower 2-Domination Number of Wheels Related Graphs and an Algorithm. Math. Comput. Appl. 2016, 21, 29.

Show more citation formats Show less citations formats

Note that from the first issue of 2016, MDPI journals use article numbers instead of page numbers. See further details here.

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top